# SDR QXEA9901675

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 202-222
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND INBOARD SEAT TRACK FROM STA 202.750 TO 222.700 HAS MINOR SURFACE CORROSION AND LIGHT PITTING.  REPAIRED IAW SHC-8 SRM 51-40-11 AND SRM 51-40-00.
